# SDR TSAA9553110

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACNE VISIT, FOUND CRACKED FRAME AT BS 460 STRINGER 23L, FORWARD CARGO COMPARTMENT.  REPAIRED PER SRM 53-10-4.  AIRCRAFT RETURNED TO SERVICE.  (M)
